Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 76, NWS Tallahassee, FL

December 14, 2022Holmes County, Florida

NWS Tallahassee, FL issued this tornado warning at Dec 14, 2022, 9:04 PM CST for Holmes County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 14, 2022, 9:04 PM CST (03:04 UTC)
Expired
Dec 14, 2022, 9:30 PM CST
In force
26 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Holmes County, FL

The radar

The Eglin Afb radar (KEVX), 35 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 5:57 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2022-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2022-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

862 
WFUS52 KTAE 150304
TORTAE
FLC059-150400-
/O.NEW.KTAE.TO.W.0076.221215T0304Z-221215T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
904 PM CST Wed Dec 14 2022

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Western Holmes County in the Panhandle of Florida...

* Until 1000 PM CST.
    
* At 904 PM CST, a severe thunderstorm capable of producing a tornado
  was located 8 miles east of De Funiak Springs, moving northeast at
  30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  western Holmes County, including the following locations... Miller
  Crossroads, Westville, Barker Store, Cerrogordo, Bethlehem,
  Prosperity, Gritney, Arrant Settlement, Ards Crossroads and Smith
  Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3099 8588 3100 8572 3099 8564 3096 8566
      3093 8566 3086 8572 3081 8577 3079 8582
      3075 8583 3070 8589 3071 8604 3077 8604
TIME...MOT...LOC 0304Z 222DEG 27KT 3073 8599 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
3 follow-up statements
315 
WWUS52 KTAE 150311
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
911 PM CST Wed Dec 14 2022

FLC059-150400-
/O.CON.KTAE.TO.W.0076.000000T0000Z-221215T0400Z/
Holmes FL-
911 PM CST Wed Dec 14 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR CENTRAL
HOLMES COUNTY...
    
At 911 PM CST, a severe thunderstorm capable of producing a tornado
was located 11 miles east of De Funiak Springs, moving northeast at
35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Esto, Westville, Black, Miller Crossroads, Barker Store, Cerrogordo,
Bethlehem, Prosperity, Gritney, Arrant Settlement, Ards Crossroads,
Smith Crossroads, Hickory Hill, Izagora, New Hope and Baker
Settlement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3099 8588 3100 8572 3099 8564 3096 8566
      3093 8566 3086 8572 3081 8580 3079 8584
      3077 8586 3076 8588 3077 8599 3077 8604
TIME...MOT...LOC 0311Z 219DEG 29KT 3079 8594 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
376 
WWUS52 KTAE 150320
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
920 PM CST Wed Dec 14 2022

FLC059-150400-
/O.CON.KTAE.TO.W.0076.000000T0000Z-221215T0400Z/
Holmes FL-
920 PM CST Wed Dec 14 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
NORTHWESTERN HOLMES COUNTY...
    
At 920 PM CST, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Geneva, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Esto, Black, Miller Crossroads, Barker Store, Bethlehem, Prosperity,
Gritney, Ards Crossroads, Smith Crossroads, Izagora, New Hope, Baker
Settlement and Arrant Settlement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3099 8588 3100 8572 3099 8564 3096 8566
      3084 8582 3083 8583 3083 8585 3084 8588
      3084 8593 3085 8598
TIME...MOT...LOC 0320Z 215DEG 29KT 3088 8590 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
543 
WWUS52 KTAE 150330
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
930 PM CST Wed Dec 14 2022

FLC059-150340-
/O.CAN.KTAE.TO.W.0076.000000T0000Z-221215T0400Z/
Holmes FL-
930 PM CST Wed Dec 14 2022

...THE TORNADO WARNING FOR NORTHWESTERN HOLMES COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama...and the Panhandle of Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3099 8588 3100 8572 3099 8564 3096 8566
      3084 8582 3083 8583 3083 8585 3084 8588
      3084 8593 3085 8598
TIME...MOT...LOC 0329Z 222DEG 27KT 3094 8584 

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 7:51 PM CST, 1 hour 13 minutes earlier.

Area forecast discussion, Dec 14, 7:51 PM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
851 PM EST Wed Dec 14 2022

...New NEAR TERM, MARINE...

.NEAR TERM...
(Through Thursday)
Issued at 846 PM EST Wed Dec 14 2022

Ongoing scattered showers and thunderstorms, some severe, will
continue through the next few hours. The main line of storms is
expected to reach the western counties of the CWA beginning around
9pm CT and march east through the night into tomorrow morning.
Strong wind gusts and a few tornadoes are the main concerns. A
Tornado Watch is currently in effect through 2am ET. Be sure to
have multiple ways to receive warnings, especially while you're
sleeping tonight!

The QLCS will begin to gradually weaken as upper level support
moves off to the north and the stable layer near the surface
strengthens with eastern extent. The QLCS is expected to move out
of the CWA by the late morning, ushering in clear and dry
conditions as high pressure builds in its wake. High temperatures
are expected to range from the low 60s to low 70s and overnight
lows will drop into the low 40s as a dry, cold continental airmass
envelops the region.

&&

.SHORT TERM...
(Thursday night through Friday night)
Issued at 358 PM EST Wed Dec 14 2022

In the wake of the strong cold frontal passage on Thursday, a much
cooler and drier air mass is in store for Thursday Night. Lows
away the coast will range from the mid-30s to mid-40s. A continued
dry air mass through Friday Night as high pressure gradually
builds in. High temperatures on Friday mostly in the 60s, which is
near average, falling back to the mid-30s to mid-40s Friday
Night.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 358 PM EST Wed Dec 14 2022

From this weekend into the middle of next week, we'll be watching
a couple southern stream systems lead to the development of waves
of low pressure in the gulf. The first opportunity for showers is
Saturday and Saturday Night, with the highest chances south of a
Valdosta to Panama City line. The next chance of precip looks to
be Monday Night thru Tuesday Night, and may be more significant.
Overall, with low tracks expected to remain south of the area, we
kept thunder out of the forecast, as instability is lacking attm.
The bigger story may be highs only reaching the 50s this weekend
into early next week, and combined with the aforementioned clouds/
precip, would make it feel raw at times. The precip timing as well
as temps will be fine tuned, as there is uncertainty. For example,
temps have the potential to run warmer than currently forecast.

&&

.AVIATION...
(00Z TAFS)
Issued at 629 PM EST Wed Dec 14 2022

Showers and thunderstorms, some severe, are making their way into
our CWA this evening. Scattered thunderstorms will continue
through this evening. TLH and VLD may experience LLWS before the
squall line between 02z and 05z. The main line of storms, some of
which will be severe with strong wind gusts and a few tornadoes,
is expected to arrive at our western terminals between 05-08z. The
squall line will travel east through the overnight and morning
hours and should begin clearing out of the region around 14z with
some lingering showers behind. During the storms, expect IFR cigs
and low vsbys during the heavier rains. Following the rains, the
winds will shift to the northwest due to the frontal passage. The
winds may still be gusting up to 20kts into the afternoon. Cigs
will begin to lift late in the morning and we can expect clear
skies by 12z Thursday.

&&

.MARINE...
Issued at 837 PM EST Wed Dec 14 2022

A strong cold front will move across the coastal waters tonight
into Thursday. Preceding this front, winds will increase ahead of
a fast moving line of severe thunderstorms, which will sweep
across the waters from west to east late this evening into
Thursday morning. These storms will be capable of producing
waterspouts and gusty winds. A Small Craft Advisory is in effect
thru Thursday. In addition, brief gale force wind gusts are
possible mainly west of the Ochlocknee River, well ahead of the
line of severe thunderstorms. Looking ahead, more tranquil
conditions will return on Friday into Saturday. North to northeast
winds will increase to around 20 knots on Sunday and Monday.

&&

.FIRE WEATHER...
Issued at 358 PM EST Wed Dec 14 2022

A cold front will bring storms to the area tonight with a
wetting rain to much of the region. Past this, a cold and dry
continental airmass will fill in which will raise the fire ceiling
and drop RH values to near critical values through the period. No
fire weather concerns are expected at this point in time.

&&

.HYDROLOGY...
Issued at 358 PM EST Wed Dec 14 2022

There is a marginal risk for excessive rainfall tonight into
Thursday morning mainly west of an Albany to Tallahassee line. As
a squall line tracks across the tri-state region during this time
frame, localized rainfall amounts of 1 to perhaps 2 inches are
possible. Given the dry antecedent conditions, main concern is
ponding of water in low-lying/urban areas leading to minor
flooding. Looking ahead, next chance of any meaningful rainfall is
Monday Night into Tuesday Night, the bulk of which looks to
remain south of I-10 attm.

&&

.SPOTTER ACTIVATION STATEMENT...
Spotter activation is requested. Spotters should safely report
severe weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   60  68  42  64 / 100  50   0   0
Panama City   56  64  45  64 / 100  10   0   0
Dothan        52  61  38  60 / 100  10   0   0
Albany        57  64  39  61 / 100  30   0   0
Valdosta      61  68  40  63 /  90  70   0   0
Cross City    66  73  44  67 /  70  90   0   0
Apalachicola  61  68  45  65 / 100  30   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Thursday night for FLZ108-112-
     114-115.

     High Surf Advisory until 1 PM EST Thursday for FLZ108-112-114.

GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST Thursday for GMZ730-750-752-
     755-765-770-772-775.

&&

NEAR TERM...Montgomery/Worster
SHORT TERM...Franck
LONG TERM....Franck
AVIATION...Montgomery
MARINE...Franck
FIRE WEATHER...Worster
HYDROLOGY...Franck

In the hours before

Local storm report, Dec 14, 3:57 PM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 PM EST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     WATER SPOUT      2 SW WEST PANAMA CITY   30.16N 85.83W
12/14/2022                   GMZ750             FL   BROADCAST MEDIA

            MULTIPLE PICTURES AND VIDEOS ON SOCIAL MEDIA
            AND IN BROADCAST MEDIA OF A PAIR OF
            WATERSPOUTS A COUPLE MILES OFF THE SHORE OF
            PANAMA CITY BEACH.

&&

AH
Special weather statement, Dec 14, 6:45 PM CST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
645 PM CST Wed Dec 14 2022

FLZ010-011-150115-
Jackson FL-Washington FL-
645 PM CST Wed Dec 14 2022

...A strong thunderstorm will impact portions of northwestern Jackson
and northeastern Washington Counties through 715 PM CST...

At 645 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles east of Chipley, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marianna, Malone, Cottondale, Greenwood, Alford, Campbellton, Bascom,
Richter Crossroads, Jacob City, Kynesville, Steele City, Cottondale
Airport, Jacobs, Bahoma, Ellaville and Sills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3100 8538 3100 8507 3097 8503 3069 8537
      3080 8553
TIME...MOT...LOC 0045Z 222DEG 22KT 3081 8540

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Dec 14, 7:03 PM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
803 PM EST Wed Dec 14 2022

ALZ069-FLZ011-GAZ142-150130-
Houston AL-Jackson FL-Early GA-
803 PM EST Wed Dec 14 2022

...A strong thunderstorm will impact portions of eastern Houston,
north central Jackson and southwestern Early Counties through 830 PM
EST/730 PM CST/...

At 803 PM EST/703 PM CST/, Doppler radar was tracking a strong
thunderstorm near Cottonwood, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cottonwood, Ashford, Columbia, Malone, Greenwood, Gordon, Jakin,
Bascom, Saffold, Pansey, Crosby, Grangeburg, Howards Mill, Lovetown,
Sealy Springs, Killarney, Chattahoochee SP, Lucy, Farley Nuclear
Plant and Cedar Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM EST/100 AM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

&&

LAT...LON 3117 8492 3110 8492 3107 8495 3107 8503
      3105 8501 3102 8501 3085 8519 3099 8538
      3131 8514 3131 8511
TIME...MOT...LOC 0103Z 220DEG 26KT 3099 8523

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Dec 14, 7:45 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
845 PM EST Wed Dec 14 2022

GAZ142-143-155-150215-
Miller GA-Seminole GA-Early GA-
845 PM EST Wed Dec 14 2022

...A strong thunderstorm will impact portions of western Miller,
southern Early and northwestern Seminole Counties through 915 PM
EST...

At 845 PM EST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Donalsonville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Blakely, Centerville, Jakin, Saffold, Howards Mill, Mayhaw,
Cuba, Killarney, Enterprise, Harmony Church Rd/hwy 45, Cedar Springs,
Jeterville and Hentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM EST for southeastern
Alabama...and southwestern Georgia.

&&

LAT...LON 3122 8467 3101 8499 3102 8501 3105 8501
      3107 8503 3111 8503 3112 8506 3114 8506
      3116 8508 3138 8491
TIME...MOT...LOC 0145Z 219DEG 28KT 3111 8499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Dec 14, 8:01 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
801 PM CST Wed Dec 14 2022

FLZ008-108-150245-
Central Walton FL-South Walton FL-
801 PM CST Wed Dec 14 2022

...A strong thunderstorm will impact portions of southern Walton
County through 845 PM CST...

At 801 PM CST, Doppler radar was tracking a strong thunderstorm near
Santa Rosa Beach, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Santa Rosa Beach, De Funiak Springs, Eglin Air Force Base, Freeport,
Douglass Crossroad, Portland, Villa Tasso, Rock Hill, Miramar Beach,
Eucheeanna, Pleasant Ridge, Gulf Pines, New Home, Knox Hill,
Sandestin and Four Mile Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for the Panhandle
of Florida.

&&

LAT...LON 3040 8639 3038 8633 3045 8631 3047 8631
      3048 8632 3046 8639 3071 8639 3070 8590
      3043 8614 3044 8616 3048 8614 3045 8619
      3042 8622 3039 8617 3027 8627 3029 8632
      3034 8640
TIME...MOT...LOC 0201Z 216DEG 36KT 3039 8631

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

55-SCHOLL
Local storm report, Dec 14, 8:11 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
911 PM EST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TORNADO          5 WSW TWIN POLE         30.07N 84.92W
12/14/2022                   LIBERTY            FL   NWS EMPLOYEE

            TDS LOCATED IN LIBERTY COUNTY.

0856 PM     TORNADO          5 NNW YENT PLACE        29.93N 84.73W
12/14/2022                   FRANKLIN           FL   NWS EMPLOYEE

            TDS LOCATED IN FRANKLIN COUNTY.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 6:20 PM CSTTornado WarningTAEFranklin, Gulf25 min
Dec 14, 6:36 PM CSTTornado WarningTAEFranklin, Liberty39 min
Dec 14, 6:41 PM CSTSevere Thunderstorm WarningTAEFranklin40 min
Dec 14, 6:45 PM CSTSpecial Weather StatementTAEJackson30 min
Dec 14, 7:19 PM CSTTornado WarningTAEFranklin26 min
Dec 14, 7:32 PM CSTSpecial Marine WarningTAE118 min
Dec 14, 7:40 PM CSTTornado WarningTAEFranklin37 min
Dec 14, 8:01 PM CSTSpecial Weather StatementTAEWalton44 min
Dec 14, 8:05 PM CSTSevere Thunderstorm WarningTAEWalton40 min
Dec 14, 8:16 PM CSTTornado WarningTAEFranklin, Liberty, Wakulla29 min
Dec 14, 8:36 PM CSTTornado Warning Tornado observedTAEWakulla39 min
Dec 14, 8:44 PM CSTTornado WarningTAEHolmes, Walton31 min
Dec 14, 9:15 PM CSTTornado WarningTAELeon, Wakulla30 min
Dec 14, 9:22 PM CSTSpecial Marine WarningTAE3 hr
Dec 14, 9:40 PM CSTSpecial Weather StatementTAELeon35 min
Dec 14, 10:21 PM CSTSpecial Weather StatementTAEWashington24 min
Dec 14, 11:55 PM CSTSevere Thunderstorm WarningTAEBay, Walton, Washington95 min
Dec 15, 12:08 AM CSTSpecial Marine WarningTAE97 min
Dec 15, 12:10 AM CSTSpecial Marine WarningTAE95 min
Dec 15, 1:24 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Liberty, Washington96 min
Dec 15, 1:32 AM CSTSpecial Marine WarningTAE88 min
Dec 15, 1:44 AM CSTSpecial Marine WarningTAE66 min
Dec 15, 2:54 AM CSTSpecial Weather StatementTAEGulf, Liberty51 min
Dec 15, 3:00 AM CSTSpecial Marine WarningTAE90 min
Dec 15, 3:45 AM CSTSpecial Weather StatementTAEFranklin, Gadsden, Leon, Wakulla45 min
Dec 15, 4:16 AM CSTSpecial Marine WarningTAE59 min
Dec 15, 4:36 AM CSTSpecial Marine WarningTAE39 min
Dec 15, 5:31 AM CSTSpecial Marine WarningTAE89 min
Dec 15, 5:32 AM CSTSpecial Marine WarningTAE27 min
Dec 15, 6:58 AM CSTSpecial Marine WarningTAE63 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.